BIVARIATE FIBONACCI AND LUCAS LIKE POLYNOMIALS

Emine Gokcen Kocer, Serife Tuncez
1.909 491

Abstract


In this article, we study the generalized bivariate Fibonacci (GBF) and generalized bivariate Lucas (GBL) polynomials from specifying p(x,y) and q(x,y)  , classical bivariate Fibonacci and Lucas polynomials (  p(x,y)=x and q(x,y)=y ). Afterwards, we obtain the some properties of the GBF and GBL polynomials.

Keywords


Bivariate fibonacci Polynomial, Binet Formula

Full Text:

PDF

References


Belbachir, H., Bencherif, F., “On Some Properties of Bivariate Fibonacci and Lucas Polynomials”, Journal of Integer Sequences ,11, Article 08.2.6, (2008).

Catalani, M., “Some Formulae for Bivariate Fibonacci and Lucas Polynomials”, Arxiv: math.CO/0406323v1, (2004).

Catalani, M., “Generalized Bivariate Fibonacci Polynomials”, Arxiv: math/0211366v2, (2004).

Djordjevic, GB., “Some properties of a class of polynomials”, Matematiqki Vesnik, 49: 265-271 (1997).

Djordjevic, GB., “Some properties of partial derivatives of Generalized Fibonacci and Lucas polynomials”, The Fibonacci Quarterly, 39: 138-141 (2001).

Frei, G., “Binary Lucas and Fibonacci polynomials”, Mathematische Nachrichten, 96: 83-112 (1980).

Koshy T., Fibonacci and Lucas Numbers with Applications, A.Wiley- Interscience Publication, (2001).

MacHenry, T., “A Subgroupof units in the ring of arithmetic functions”, Rocky Mountain Journal of Mathematics, 29:1055-1064, (1999).

MacHenry, T., “Generalized Fibonacci and Lucas Polynomials and Multiplicative Arithmetic Functions”, The Fibonacci Quarterly, 38:167-173, (2000).

MacHenry, T., Geanina, T., “Reflections on symmetric polynomials and arithmetic functions”, Rocky Mountain Journal of Mathematics, 35:901-928, (2005).

Nalli, A., Haukkanen, P., “On Generalizing Fibonacci and Lucas Polynomials”, Chaos, Solitions and Fractals 42: 3179-3186, (2009).

Swamy, M.N.S., “Network properties of a pair of generalized polynomials”, proceedings of the 1998 Midwest Symposium on systems and circuits.

Tan, M., Zhang, Y. A., “Note on bivariate and trivariate Fibonacci polynomials”, Southeast Asian Bulletin of Math., 29: 975-990, (2005).

Tuglu, N., Kocer, E.G., Stakhov, A., “Bivariate Fibonacci Like -Polynomials”, Applied Mathematics and Computation, 217: 10239-10246, (2011).